Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 15, NWS Melbourne, FL

March 23, 2017Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 23, 2017, 7:59 AM EDT for Brevard County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2017, 7:59 AM EDT (11:59 UTC)
Expired
Mar 23, 2017, 8:45 AM EDT
In force
46 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 43 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 12.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2017-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2017-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
815 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS52 KMLB 231159
SVRMLB
FLC009-231245-
/O.NEW.KMLB.SV.W.0015.170323T1159Z-170323T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
759 AM EDT THU MAR 23 2017

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northeastern Brevard County in Florida...

* Until 845 AM EDT

* At 758 AM EDT, a severe thunderstorm was located near Merritt
  Island Wildlife Refuge, or 7 miles northeast of Titusville Airport,
  moving south at 10 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Titusville, Cape Canaveral, Sharpes, Port Saint John and Port
  Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2840 8056 2841 8080 2865 8077 2865 8058
TIME...MOT...LOC 1158Z 002DEG 7KT 2856 8069 

HAIL...0.88IN
WIND...60MPH
 
$$

Johnson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 4:35 AM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Mar 23, 4:35 AM EDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
435 AM EDT Thu Mar 23 2017

...Northeast wind surge behind frontal boundary will produce
hazardous boating conditions through Friday...
...High risk of rip currents and High Surf developing at the
Atlantic beaches today...
...Breezy to Windy conditions developing by late morning...

.DISCUSSION...

Today...Strong high pressure will build toward the mid Atlantic into
this afternoon allowing a strong wind surge of ENE winds to move
south across the forecast area this morning. Low level convergence
and deepening moisture will allow coverage of showers isolated
lightning storms across the Atlantic to move onshore this morning
along the coast and focus southward and into the interior this
afternoon. The area remains on the back side of an 500 mb trough
with cold temps aloft to -15 to -17 C at H5. Short range models
agree on increased low level speed convergence from the Atlc
combining with a mid level disturbance and vort lobe dropping down
the peninsula in the NW flow aloft today to produce a chance of
lightning storms initially near the east coast and then into the
interior by mid day with convection tending to favor Okeechobee
county and the Treasure coast into late afternoon. With the cold
temps aloft could be some stronger cells with gusty winds and small
hail from Brevard south into the southern interior. Mostly cloudy
skies are expected much of the day with highest rain chances to 50-
60 percent along the east coast. Highs will be in the lower to mid
70s with windy conditions developing. A Lake Wind Advisory will be
in effect from noon to 8pm for all counties except Lake and
Okeechobee. Along the coast, a high risk of rip currents is
forecast. The surf will be rough in the morning and building into
the afternoon to high surf criteria. A High Surf Advisory will go
into effect this afternoon and remain in effect into the night time
hours.

Tonight...High pressure will move slowly off the mid Atlantic coast
overnight with breezy/windy onshore flow along the coast and
diminishing winds for the interior. Deeper moisture will transition
to the srn peninsula and will keep highest POPs around 30 percent
for srn coastal sections. Should see skies become partly cloudy
across the north with a low shower chance near the east coast
overnight. Lows will range from the mid to upper 60s south coast to
the upper 50s interior.

Friday-Saturday...Local weather pattern remains dominated by a
large area of high pressure pressing off the mid Atlantic coast,
leaving its trailing ridge axis to our north. Continued maritime
flow through the weekend as gradient slowly relaxes and veers
winds to the east/southeast by Saturday. Model soundings suggest
what little moisture exists (PWATs at or below 0.80") will be
squashed underneath a sharp inversion at around 850mb. Will keep
precip chances out of the forecast for most of the area, save for
a low chance over the Atlantic waters given the continued stout
onshore flow regime.

Sunday-Wednesday...While several mid/upper level disturbances
will pass to the north of the peninsula through the period, mean
layer ridging appears strong enough to deflect most of their
associated energy away from the area, leaving precipitation
prospects low through the middle of next week. Ridge axis will
settle closer to the central Peninsula, allowing the local
pressure gradient and winds to relax. Temps gradually warm
through the period with low/mid 80s becoming quite common by
Monday.

&&

.AVIATION...
Convection will increase in the KDAB-KVRB this morning as a back
door front moves into area. The boundary will move south into this
afternoon with gusty ENE flow developing for all terminals by late
morning and into the early evening hours. Gusts to around 25 knots
expected with the increasing gradient flow. Scattered convection
will focus south of KISM-KMLB by late afternoon as deeper moisture
moves toward the srn peninsula later today. Mainly VFR CIGS outside
of convection...though some CIGS to 025-030 psbl with lower marine
stratocu moving onshore from the Atlc.

&&

.MARINE...
Today...ENE winds will increase to 20-25 knots today behind a back
door front that will move south through the area. Seas will build to
6-8 ft near shore and 8-11 offshore into the late afternoon. SCA
will be in effect for all marine zones.

Tonight...Pressure gradient will remain tight overnight with east
winds to 20-25 knots. Seas will reach 7-9 ft near shore and up to 9-
11 ft offshore. Small craft remains in effect.

Friday-Saturday...Hazardous boating conditions continue. Tight
pressure gradient will produce a fresh to strong E/NE breeze on
Friday, diminishing to a moderate to fresh E/SE breeze on Saturday
as the ridge gradually weakens over the Atlantic waters. Seas
6-8FT nearshore and 8-10FT offshore on Fri, subsiding to 5-6FT
nearshore and 6-7FT offshore by early Sat aftn.

Sunday-Tuesday...Overall conditions will remain marginal to poor
into early next week with a gentle to moderate E/SE breeze, seas
5-7FT on Sun, subsiding to 4-6FT north of Sebastian Inlet and
3-5FT south of the Inlet on Monday/Tuesday.

&&

.CLIMATE...
A record high temperature was tied yesterday at Melbourne
International Airport at 90 degrees. This equaled the old record
set back in 1955.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  60  75  61 /  50  10  10  10
MCO  77  59  78  61 /  50  10  10  10
MLB  76  64  76  64 /  60  20  10  10
VRB  75  66  77  64 /  60  30  10  10
LEE  77  57  79  60 /  40  10  10  10
SFB  75  58  77  60 /  50  10  10  10
ORL  76  59  78  61 /  50  10  10  10
FPR  76  65  77  63 /  60  30  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory from noon today to 8 PM EDT this evening for
     Coastal Volusia County-Indian River-Inland Volusia County-
     Martin-Northern Brevard County-Orange-Osceola-Seminole-
     Southern Brevard County-St. Lucie.

     High Surf Advisory from 2 PM this afternoon to 5 AM EDT Friday
     for Coastal Volusia County-Indian River-Martin-Northern
     Brevard County-Southern Brevard County-St. Lucie.

AM...Small Craft Advisory until 8 AM EDT Saturday for Flagler Beach
     to Volusia-Brevard County Line 0-20 nm-Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Volusia-Brevard County
     Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory until 8 AM EDT Saturday for Sebastian Inlet
     to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 8 AM this morning to 8 AM EDT Saturday
     for Sebastian Inlet to Jupiter Inlet 0-20 nm.

&&

Ulrich/Volkmer
Hazardous weather outlook, Mar 23, 5:00 AM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
500 AM EDT Thu Mar 23 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-240000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
500 AM EDT Thu Mar 23 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Cold temperatures aloft, a mid level disturbance and convergence
along and behind a back door front moving through the area today
will allow scattered convection to develop near the coast this
morning and transitioning toward the the Treasure coast and
southern interior into late afternoon. A few stronger storms will
be possible today with locally heavy rain, frequent lightning,
gusty winds and small hail.

.HIGH WIND IMPACT...
Northeast to east winds will increase to near 20 mph this
afternoon with gusts to 25 to 30 mph across much of east central
Florida. A Lake Wind Advisory is in effect for much of the area
today. Breezy to windy conditions will linger along the coast into
this evening.

.COASTAL FLOOD IMPACT...
A High Surf Advisory is in effect for building surf to 5 to 7 feet
in the surf zone this afternoon and continuing tonight. The large
pounding surf can knock you down and also make you susceptible to
rip currents.

.RIP CURRENT IMPACT...
A high risk of rip currents is expected today with a residual east
swell this morning and building surf this afternoon. Only swim
within sight of a lifeguard. Ask the beach patrol about ocean
hazards when you arrive at the beach.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated lightning storms will produce strong gusty winds over the
Atlantic this morning and the mainland this afternoon.

.WIND AND SEA IMPACT...
Strong and gusty northeast to east winds will increase to 20 to 25
knots today and continue tonight. Hazardous boating conditions are
expected across the east central Florida Atlantic waters.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Marine and surf conditions will remain poor to hazardous for
boaters and beachgoers into the start of the weekend. The risk of
rip currents will remain elevated through the upcoming weekend and
into next week.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Volkmer

In the hours before

Local storm report, Mar 23, 4:41 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
441 AM EDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     MARINE TSTM WIND 4 NNE HAULOVER CANAL    28.80N 80.74W
03/23/2017  M40 MPH          VOLUSIA            FL   OTHER FEDERAL

            USAF TOWER 0022 NEAR THE BREVARD VOLUSIA COUNTY LINE
            RECORDED A PEAK WIND GUST OF 35 KNOTS OUT OF THE
            NORTHEAST AS STRONG THUNDERSTORMS MOVED SOUTH ALONG THE
            COAST.

&&

ULRICH
Special weather statement, Mar 23, 5:25 AM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
525 AM EDT THU MAR 23 2017

FLZ147-231015-
Northern Brevard County FL-
525 AM EDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN BREVARD
COUNTY FROM CAPE CANAVERAL TO SATELLITE BEACH UNTIL 615 AM EDT...

At 522 AM EDT, Doppler radar was tracking a strong thunderstorm near
Port Canaveral, moving south at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm. This storm has had a history of producing wind gusts in
excess of 50 mph near Cape Canaveral.

Locations impacted include...
Cocoa Beach, Satellite Beach, Cape Canaveral and Port Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2839 8056 2834 8057 2813 8054 2813 8058
      2827 8061 2821 8062 2816 8061 2813 8059
      2813 8062 2821 8066 2825 8067 2822 8065
      2822 8064 2828 8067 2852 8068 2852 8052
      2845 8049
TIME...MOT...LOC 0922Z 359DEG 20KT 2845 8055

Ulrich
Local storm report, Mar 23, 5:40 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
540 AM EDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     MARINE TSTM WIND 5 SSE PLAYALINDA BEACH  28.57N 80.59W
03/23/2017  M47.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0110/1102 EAST OF THE KENNEDY SPACE CENTER
            MEASURED A PEAK WIND GUST OF 41 KNOTS OUT OF THE NORTH
            NORTHEAST AS STRONG THUNDERSTORMS MOVED ONSHORE FROM THE
            ATLANTIC AND OVER THE SITE.

0510 AM     MARINE TSTM WIND 8 SSE PLAYALINDA BEACH  28.54N 80.57W
03/23/2017  M53.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0108 EAST OF THE KENNEDY SPACE CENTER MEASURED
            A PEAK WIND GUST OF 46 KNOTS OUT OF THE NORTH AS A STRONG
            THUNDERSTORM MOVED OVER THE SITE.

0515 AM     MARINE TSTM WIND 7 NNE PORT CANAVERAL    28.51N 80.56W
03/23/2017  M48.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0006 MEASURED A PEAK WIND GUST TO 42 KNOTS OUT
            OF THE NORTH NORTHEAST AS STORMS MOVED OVER THE CAPE.

0525 AM     MARINE TSTM WIND 5 N CAPE CANAVERAL      28.46N 80.59W
03/23/2017  M47.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0403 RECORDED A PEAK WIND GUST OF 41 KNOTS OUT
            OF THE NORTH AS A STRONG THUNDERSTORM MOVED OVER CAPE
            CANAVERAL.

0525 AM     MARINE TSTM WIND 5 NE PORT CANAVERAL     28.46N 80.53W
03/23/2017  M54.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0003 RECORDED A PEAK WIND GUST OF 47 KNOTS OUT
            OF THE NORTH NORTHWEST AS A STRONG THUNDERSTORM PASSED
            OVER THE CAPE.

0529 AM     MARINE TSTM WIND CAPE CANAVERAL          28.39N 80.60W
03/23/2017  M51.00 MPH       BREVARD            FL   ASOS

            THE ASOS AT THE CAPE CANAVERAL AIR FORCE STATION SKID
            STRIP, KXMR, RECORDED A PEAK WIND GUST OF 44 KNOTS OUT OF
            THE NORTHEAST AS A STRONG THUNDERSTORM MOVED OVER THE
            SITE.

&&

ULRICH
Local storm report, Mar 23, 5:44 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
544 AM EDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     MARINE TSTM WIND 4 NE CAPE CANAVERAL     28.44N 80.56W
03/23/2017  M37 MPH          BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0002 NEAR PORT CANAVERAL RECORDED A PEAK WIND
            GUST OF 37 KNOTS OUT OF THE NORTH NORTHEAST AS A STRONG
            THUNDERSTORM MOVED BY THE SITE.

&&

ULRICH
Local storm report, Mar 23, 5:50 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
550 AM EDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     MARINE TSTM WIND 3 WNW CAPE CANAVERAL    28.40N 80.65W
03/23/2017  M41 MPH          BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0300 AT PORT CANAVERAL RECORDED A PEAK WIND
            GUST OF 36 KNOTS OUT OF THE NORTH NORTHEAST AS A STRONG
            THUNDERSTORM PASSED JUST TO THE EAST OF THE SITE.

&&

ULRICH
Special weather statement, Mar 23, 7:32 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Melbourne FL
732 AM EDT THU MAR 23 2017

FLZ047-147-231215-
Southern Brevard County FL-Northern Brevard County FL-
732 AM EDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREVARD COUNTY UNTIL
815 AM EDT...

At 732 AM EDT, Doppler radar was tracking a strong thunderstorm near
Merritt Island Wildlife Refuge, or near Titusville, moving south at
20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2825 8057 2832 8086 2843 8090 2847 8090
      2847 8087 2851 8088 2867 8084 2868 8063
TIME...MOT...LOC 1132Z 356DEG 16KT 2860 8074

Johnson

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:37 PM EDTSpecial Weather StatementMLBOrange23 min
Mar 23, 4:06 AM EDTSpecial Marine WarningMLB84 min
Mar 23, 4:18 AM EDTLake Wind AdvisoryMLBOrange, Osceola, Seminole, Volusia16 hr
Mar 23, 4:27 AM EDTRip Current StatementMLBVolusia16 hr
Mar 23, 4:27 AM EDTHigh Surf AdvisoryMLBVolusia40 hr
Mar 23, 5:25 AM EDTSpecial Weather StatementMLBBrevard50 min
Mar 23, 5:28 AM EDTSpecial Marine WarningMLB92 min
Mar 23, 6:36 AM EDTSpecial Marine WarningMLB114 min
Mar 23, 7:08 AM EDTSpecial Marine WarningMLB82 min
Mar 23, 7:32 AM EDTSpecial Weather StatementMLBBrevard43 min
Mar 23, 8:27 AM EDTSpecial Marine WarningMLB93 min
Mar 23, 8:32 AM EDTSpecial Marine WarningMLB88 min
Mar 23, 9:29 AM EDTSpecial Weather StatementMLBBrevard61 min
Mar 23, 9:40 AM EDTSpecial Weather StatementMLBMartin50 min
Mar 23, 9:43 AM EDTSpecial Weather StatementMLBMartin47 min
Mar 23, 12:16 PM EDTSpecial Weather StatementMLBOkeechobee44 min
Mar 23, 12:33 PM EDTSpecial Marine WarningMLB57 min
Mar 23, 1:06 PM EDTSpecial Weather StatementMLBIndian River39 min
Mar 23, 1:16 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie59 min
Mar 23, 1:40 PM EDTTornado WarningMLBOkeechobee, Saint Lucie35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.